Mathematische Annalen

, Volume 313, Issue 2, pp 229–245

On the asymptotic symmetry of singular solutions of the scalar curvature equations

  • Chiun-Chuan Chen
  • Chang-Shou Lin
Mathematics Subject Classification (1991):35J60,45G10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Chiun-Chuan Chen
    • 1
  • Chang-Shou Lin
    • 2
  1. 1. Department of Mathematics, National Taiwan University, Taipei, Taiwan (e-mail: chchchen@math.ntu.edu.tw) TW
  2. 2. Department of Mathematics, National Chung Cheng University, Chiayi, Taiwan (e-mail: cslin@math.ccu.edu.tw) TW

Personalised recommendations